# SDR 243781

- Difficulty date: January 16, 2005
- Submitted: January 16, 2005
- Operation: Air carrier
- Aircraft: N118SD
- Make and model: Saab SF340A
- Aircraft serial: 118
- System (JASC): 7700 · Engine Indicating System
- Part: Ctot Panel
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE TORQUE MOMENTARILY DROPPED ON CLIMB-OUT WITH CTOT ON.  AIRCRAFT RETURNED TO FIELD AND MTX DETERMINED THAT THE TORQUE DROP ONLY OCCURS WITH CTOT ENGAGED.  MTX DEFERRED THE CTOT AND THE AIRCRAFT CONTINUED ON WITH THE SCHEDULED FLIGHTS.
